Bulletin of the Section of Logic 9/2 (1980)


  1. Authors:
    Giovanni SAMBIN

    Title:
    A simpler proof of Sahlqvist's theorem on completeness of modal logics

    Pages:
    50-56
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Boguslaw WOLNIEWICZ

    Title:
    On the verifiers of disjunction

    Pages:
    57-59
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Kazimiera DYRDA and Tadeusz PRUCNAL

    Title:
    On finitely based consequence determined by a distributive lattice

    Pages:
    60-67
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Jacek HAWRANEK and Jan ZYGMUNT

    Title:
    A theorem on the degree of complexity of some sentential logics

    Pages:
    68-70
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Jacek HAWRANEK

    Title:
    Some examples concerning uniformity and complexity of sentential logics

    Pages:
    71-72
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    G.E.HUGHES

    Title:
    Modal logics between S4.2 and S4.3

    Pages:
    73-77
    File:
    bibtex
    Abstract ( + )
  7. Authors:
    G.E.HUGHES

    Title:
    Some extensions of the Brouwerian logic

    Pages:
    78-84
    File:
    bibtex
    Abstract ( + )
  8. Authors:
    Marek PALASINSKI

    Title:
    Some remarks on BCK-algebras

    Pages:
    85-87
    File:
    bibtex
    Abstract ( + )
  9. Authors:
    Janusz CZELAKOWSKI

    Title:
    Equivalential logics (I)

    Pages:
    88-92
    File:
    bibtex
    Abstract ( + )
  10. Authors:
    Ryszard WOJCICKI

    Title:
    More about referential matrices

    Pages:
    93-101
    File:
    bibtex
    Abstract ( + )